# SDR YENA20140408074

- Difficulty date: April 8, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 22,264 hours, 13,776 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND ACFT DIVERTED.  FUEL LEAK DURING CRUISE FROM LEFT WING.  RECEIVED A FUEL COMPARE MISMATCH MESSAGES AND A RESERVE FUEL LOW MESSAGE ON MCDU.  PERFORMED GVI OF LT AND RT WINGS, WHILE MOVING FLIGHT CONTROLLER PERFORMED ENG RUNS AND GVI OF FUEL SYS ACCESSIBLE FROM FAIRING AND FUEL PANEL.  NO LEAKS NOTED AT THIS TIME UNABLE TO FIND SOURCE OF LEAK. PERFORMED DVDR AND FHDB DOWNLOAD IAW AMM 45-45-00.  ENGINEERING ANALYZED DATA AND FOUND NO CONCLUSIVE FAULTS.  ALL PARAMETERS FOUND NORMAL. ACFT OK FOR CONTINUE SERVICE.
